Record number :
1550858
Title of article :
Forbidden subposets for fractional weak discrepancy at most
Author/Authors :
Choi، نويسنده , , Jeong-Ok and West، نويسنده , , Douglas B.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2010
Pages :
7
From page :
1957
To page :
1963
Abstract :
The fractional weak discrepancy of a poset P , written wd F ( P ) , is the least k such that some f : P → R satisfies f ( y ) − f ( x ) ≥ 1 for x ≺ y and | f ( y ) − f ( x ) | ≤ k for x ∥ y . We determine the minimal forbidden subposets for the property wd F ( P ) ≤ k when k is an integer.
Journal title :
European Journal of Combinatorics
Journal title :
European Journal of Combinatorics
Serial Year :
2010
Link To Document :
بازگشت